Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/1637
Título: Anti-Tumor Necrosis Factor Alpha-Induced Drug Eruptions: One Patient, More Than a Pattern
Autor: Cabete, J
Lestre, S
João, A
Ferreira, A
Serrão, V
Palavras-chave: HSAC DER
Necrose
Psoríase
Doença de Crohn
Data: 2013
Editora: Serviço de Dermatologia do Hospital dos Capuchos, Centro Hospitalar de Lisboa Central, EPE
Citação: IN: 71st Annual Meeting of the American Academy of Dermatology; 2013, Março. Miami, EUA
Resumo: Background: Tumor necrosis factor alpha (TNFα) antagonists are effective in treating several immune-inflammatory diseases, including psoriasis and inflammatory bowel disease. The paradoxical and unpredictable induction of psoriasis and psoriasiform skin lesions is a recognized adverse event, although of unclear aetiology. However, histological analysis of these eruptions remains insufficient, yet suggesting that some might constitute a new pattern of adverse drug reaction, rather than true psoriasis. Case report: The authors report the case of a 43-year-old woman with severe recalcitrant Crohn disease who started treatment with infliximab. There was also a personal history of mild plaque psoriasis without clinical expression for the past eight years. She developed a heterogeneous cutaneous eruption of psoriasiform morphology with pustules and crusts after the third infliximab infusion. The histopathological diagnosis was of a Sweet-like dermatosis. The patient was successfully treated with cyclosporine in association with both topical corticosteroid and vitamin D3 analogue. Three weeks after switching to adalimumab a new psoriasiform eruption was observed, histologically compatible with a psoriasiform drug eruption. Despite this, and considering the beneficial effect on the inflammatory bowel disease, it was decided to maintain treatment with adalimumab and to treat through with topicals, with progressive control of skin disease. Discussion: Not much is known about the pathogenesis of psoriasiform eruptions induced by biological therapies, but genetic predisposition and Koebner phenomenon may contribute to it. Histopathology can add new facets to the comprehension of psoriasiform reactions. In fact, histopathologic patterns of such skin lesions appear to be varied, in a clear asymmetry with clinical findings. Conclusion: The sequential identification in the same patient of two clinical and histopathologic patterns of drug reaction to TNFα antagonists is rare. Additionally, to the authors’ knowledge, there is only one other description in literature of a TNFα antagonist-induced Sweet-like dermatosis, emphasizing the singularity of this case report.
URI: http://hdl.handle.net/10400.17/1637
Aparece nas colecções:DER - Comunicações e Conferências

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Crohn_AAD (2).pdf6,99 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.